# SDR AALA202405090216

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 83,817 hours, 34,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE240004
- Part serial: 938
- Condition: Defective
- Location: L1 Door
- Part time: 83,817 hours, 34,341 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN OR WILL ONLY OPEN HALFWAY. MAINTENANCE NOTED THAT WHEN OPENING THE DOOR AT A NORMAL SPEED, A CLICK IS HEARD AROUND DAMPER AREA WHEN DOOR IS ABOUT HALFWAY OPEN. MAINTENANCE REPLACED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
